# SDR AALA20180216004

- Difficulty date: February 16, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2932222
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION FOUND ON THE FLOOR SUPPORT AT BS 218, CENTERLINE. INSTALLED A NEW FLOOR SUPPORT IAW DRAWING 9936535, AND 51-00-05-1.
